# SDR SWAA950162

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1506626
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FLOOR BEAM UPPER CHORD CORROSION AT BS 1112 TO 1121, RBL 22, WL 228, AT BS 986.5, LBL 55 TO RBL 55, WL 208 AND AT BS 1016, RBL 45 TO LBL 45, WL 208.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
